# SDR FDEA202403030434

- Difficulty date: March 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Frm 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR ONE SUPPORT CRACK NEAR FR38.1 PLUS 5" STGR26R. REPLACED THE NEW SUPPORT. I.A.W A300-600 SRM 51-72-10-001,P2 NEAR FR38.1 PLUS 5" STGR   26R. THIS REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100.
